# SDR SWIA2019080546134

- Difficulty date: June 25, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 47,300 hours, 39,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOOR BEAM AT SERVICE DOOR, FS349 AND RBL42.   INSTALLED ALL REPAIR PARTS TO FS349 RBL 42 FLOOR BEAM IAW REO.
